| Catalog Number |
RSINT35030UX |
| Medical Device Problem Code |
Device Expiration Issue (1216)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/10/2017
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a resolute integrity rx drug eluting stent was implanted in a patient to treat in-stent re-stenosis of a non-mdt stent.(everolimus) the resolute integrity stent was implanted 18 days post its expiry date.No patient injury reported.Patient is currently ok.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.